# SDR AALA202107197545

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 73,189 hours, 28,697 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN HYDRAULIC PRESSURE LOW CAUTION 7 MINUTES FROM LANDING. CREW DECLARED EMERGENCY. WAS NOT ABLE TO TAXI DUE TO NOSE WHEEL STEERING UNAVAILABLE.  UPON ARRIVAL, FOUND GREEN SYSTEM QUANTITY ABOVE MINIMUM GAGEABLE LEVEL. LEAK WAS FOUND AT HYDRAULIC PRESSURE SWITCH 1074GK. REMOVED AND REPLACED PRESSURE SWITCH 1074GK IAW AMM 29-11-17. SERVICED FLUID TO FULL. PERFORMED GREEN SYSTEM CAVITATION CHECKS IAW AMM 29-00-00-280-006-A01.
